I was diagnosed with Adult ADD about 5 years ago and have been on Adderall. I am also on Cymbalta and Lamictal for depression. My ADD med has now been changed to Ritalin last week because it doesn't seem to be working. I have some newer behaviors that are seriously worrying me.
I constantly hum a part of a song and don't even realize it. My family says it is getting worse. I have also been picking at the back of my head for months. I get scabs and then pick those. This has become a habit throughout the day. I also constantly lick my lips or the inside of my mouth in front of my lower front teeth. My mouth feels very dry all the tme, but I think it migh come from the licking of my lips.
I am very happy right now, don't feel depressed, but can't seem to stop these behaviors. I don't know what the cause of it is.
i'm on concerta and a sleepin medicine and my doctor said that she can not put me on something for deprssion and for adhd...so maybe you shouldn't take both at the same time..some medication make your mouth dry be sure to drink plenty of water so you don't get dehraited..if your on add meds then it could have some side effects..mine makes me where i can't just sit and relax but i'm very focused on my school and other things...brittany
Welcome to the MedHelp forum!
Dry mouth can be due to the medicines you are taking. However your other habits point towards an obsessive compulsive disorder. You need to consult a psychiatrist regarding them and go through behavior counseling regarding this.
Hope this helps. It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.